# SDR USAA040443

- Difficulty date: August 10, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN GOUGED 1.60 INCH BY 3.20 INCH BY .017 INCH DEEP, FORWARD OF BS 1016 AND STRINGER 3L.  INSTALLED DOUBLER PER SRM 53-00-01 AND EA 78850.  (M)
